# SDR 99T64R516EWA

- Difficulty date: December 14, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198501
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, LEFT W/W LONGERON 24 STATION 857 HAS CRACK 1.5 INCHES LONG.  REMOVED AND REPLACED LEFT L24 IAW DC-8 REPLACEMENT GUIDE AND SRM 51-1-21, 51-1-20D AND 53-2-2.  (M)
